Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 52, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 11, 2011, 10:52 PM CDT for Andrew County, Holt County, Nodaway County, Missouri. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2011, 10:52 PM CDT (03:52 UTC)
- Expired
- May 12, 2011, 6:04 AM CDT
- In force
- 7 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Andrew County, MO, Holt County, MO, Nodaway County, MO
The radar
The Pleasant Hill radar (KEAX), 160 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nodaway River near Burlington Junction (BRLM7).
- Action stage
- 18 ft
- Minor stage
- 23 ft
- Moderate stage
- 28 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06817500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
196
WGUS43 KEAX 120352
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1052 PM CDT WED MAY 11 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
NODAWAY RIVER NEAR BURLINGTON JUNCTION
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...HOLT...
NODAWAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-087-147-130352-
/O.NEW.KEAX.FL.W.0052.110512T0352Z-110513T0810Z/
/BRLM7.1.ER.000000T0000Z.110512T0600Z.110512T0810Z.UU/
1052 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE NODAWAY RIVER NEAR BURLINGTON JUNCTION.
* UNTIL LATE THURSDAY NIGHT.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 24.5
FEET EARLY THURSDAY MORNING.
* AT 24.4 FEET...TWENTY-THREE THOUSAND ACRES OF FARMLAND ARE FLOODED.
* AT 23.0 FEET...THE RIVER BEGINS TO FLOOD FARM FIELDS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
NODAWAY RIVER
BURLINGTON JUN 23 24.5 EARLY THURSDAY MORNING
$$1 follow-up statement
565
WGUS83 KEAX 121104
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
604 AM CDT THU MAY 12 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
NODAWAY RIVER NEAR BURLINGTON JUNCTION
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...HOLT...
NODAWAY
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
KSC043-MOC003-021-131104-
/O.EXT.KEAX.FL.W.0051.110512T1041Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110513T1800Z.000000T0000Z.NO/
604 AM CDT THU MAY 12 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 5:30 AM THURSDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY
EARLY FRIDAY AFTERNOON THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY
ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.0 THU 05 AM 19.4 EARLY FRIDAY AFTERNOON
$$
MOC003-087-147-121134-
/O.CAN.KEAX.FL.W.0052.000000T0000Z-110513T0810Z/
/BRLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
604 AM CDT THU MAY 12 2011
THE FLOOD WARNING IS CANCELLED FOR
THE NODAWAY RIVER NEAR BURLINGTON JUNCTION.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM
VALUE OF 20.4 FEET THIS MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
NODAWAY RIVER
BURLINGTON JUN 23 20.4 THIS MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 11, 6:20 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, May 11, 6:20 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 620 PM CDT WED MAY 11 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... WEAK SHORTWAVE WHICH INITIATED THE CONVECTION THIS MORNING HAS DEPARTED THE FORECAST AREA. A WEAK SUBSIDENCE INVERSION WAS NOTED IN THE WAKE OF THE WAVE ON THE TOPEKA 18Z SOUNDING. REGARDLESS...THE CAP IS RATHER WEAK WITH INSTABILITY AROUND 2500 J/KG-3500 J/KG. DUE TO THE HIGH INSTABILITY...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING THIS AFTERNOON. GIVEN THE WEAK SHEAR ENVIRONMENT...THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS. NEXT CONCERN IS THE CONVECTION UPSTREAM IN OKLAHOMA AND SOUTH CENTRAL KANSAS...AHEAD OF A NEARLY STATIONARY UPPER LEVEL LOW IN SOUTHERN COLORADO. CONVECTION WAS GENERALLY MOVING NORTH NORTHEAST AS MID LEVEL WINDS BACK AHEAD OF THE LOW. DUE TO THE SLOW MOVEMENT AND BACKING WINDS...THE CONVECTION TO THE SOUTHWEST IN KANSAS AND OKLAHOMA WILL BE SLOW TO MOVE SUFFICIENTLY EAST...NOT LIKELY ARRIVING INTO EXTREME WESTERN MISSOURI UNTIL AT LEAST 7 OR 8 PM. THE ONLY EXCEPTION MAY IN EXTREME NORTHWEST MISSOURI...JUST TO THE SOUTH OF THE STATIONARY FRONT IN SOUTHEASTERN NEBRASKA. SBCAPES WILL BE AROUND 2500-3000 J/KG THIS EVENING...BUT LOW AND DEEP LAYER SHEAR WILL BE WEAK. DESPITE THE WEAK SHEAR...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE DUE TO THE HIGH INSTABILITY. MODELS CONTINUE TO SUGGEST THAT THE UPPER LEVEL LOW WILL BE VERY SLOW TO MOVE EAST. THIS APPEARS REASONABLE GIVEN THE BLOCK OFF THE EAST COAST. THE INSTABILITY WILL SIGNIFICANTLY DIMINISH AFTER SUNSET WITH THE INTENSITY OF THE CONVECTION DECREASING AS IT MOVES EAST. ON THURSDAY...THE UPPER LEVEL LOW DRIFTS INTO CENTRAL AND WESTERN KANSAS WITH THE ATTENDANT SURFACE LOW SHIFTING EAST INTO EASTERN KANSAS WITH THE FRONT SAGGING INTO NORTHWEST MISSOURI. THESE FEATURES ALONG WITH ANY WEAK SHORTWAVES WILL TRIGGER SCATTERED THUNDERSTORMS ONCE AGAIN IN A HIGH INSTABILITY AND LOW SHEAR ENVIRONMENT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. ON THURSDAY NIGHT AND FRIDAY...THE NAM AND GFS ARE CONSISTENT IN SHIFTING THE UPPER LEVEL LOW EAST SOUTHEAST INTO SOUTHERN MISSOURI. THE PRECIPITATION WILL GRADUALLY END FROM THE NORTHWEST DURING THIS PERIOD. DB MEDIUM RANGE (SATURDAY THROUGH WEDNESDAY)... MODELS HAVE COME INTO BETTER AGREEMENT WITH THE HANDLING OF UPPER DOUBLE LOW EVOLUTION AS THEY PRETTY MUCH AGREE WITH SWINGING THE NORTHERN ONE THROUGH THE UPPER MIDWEST AS THE FIRST ONE SLOWLY SWINGS THROUGH TO THE EAST. THIS FIRST WAVE SHOULD HAVE MOVED ON BY THE EXTENDED AND THE SECOND WAVE WILL PROVIDE SOME INSTABILITY SHOWERS POTENTIALLY ON SATURDAY AND MORE LIKELY ON SUNDAY. AFTER THAT SURFACE RIDGING WILL BRING QUIET AND CONTINUED SLIGHTLY COOL THROUGH WEDNESDAY. BAILEY && .AVIATION... FOR THE 00Z TAFS...TOUGH FORECAST THROUGH THURSDAY WITH THE FORECAST REVOLVING AROUND THE TIMING OF CONVECTION. AN UPPER LOW WAS NEARLY STATIONARY IN SOUTHERN COLORADO WITH THE CONVECTION AHEAD OF THE LOW IN SOUTHEAST KANSAS INTO NORTHEAST OKLAHOMA. THIS CONVECTION SHOULD REACH THE TERMINALS IN A COUPLE OF HOURS. THE STORMS WILL GRADUALLY DIMINISH TO A COUPLE OF HOURS OF RAIN AFTER 03Z AS INSTABILITY DIMINISHES. NUMERICAL GUIDANCE SUGGEST THAT AN MVFR DECK MAY FORM LATE TONIGHT DUE TO SATURATION OF THE LOWER LEVELS AND NOCTURNAL COOLING. CANNOT ARGUE WITH THE GUIDANCE AT THIS TIME...BUT CONFIDENCE IS NOT HIGH. OTHERWISE...THE UPPER LEVEL LOW WILL APPROACH THE TERMINALS LATE THURSDAY AFTERNOON WITH A GOOD THREAT OF CONVECTION. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 11, 5:01 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 501 PM CDT WED MAY 11 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 501 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS CONTINUED LATE THIS AFTERNOON FROM NORTHWEST MISSOURI SOUTHWEST INTO SOUTHEAST AND SOUTH CENTRAL KANSAS. DUE TO THE HIGH INSTABILITY...ADDITIONAL THUNDERSTORMS MAY DEVELOP THIS EVENING FURTHER EAST ACROSS REST OF THE OUTLOOK AREA. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. BY LATE THIS EVENING...INSTABILITY WILL DECREASE WITH THE THREAT OF SEVERE STORMS DIMINISHING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY AS THE UPPER LEVEL SYSTEM MOVES OVER THE REGION. SEVERE THUNDERSTORMS ARE POSSIBLE... ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE...THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY...BUT ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. DB
In the hours before
Special weather statement, May 11, 9:06 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 PM CDT WED MAY 11 2011
MOZ044-120230-
JOHNSON MO-
906 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON COUNTY IN WEST
CENTRAL MISSOURI UNTIL 930 PM CDT...
AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHILHOWEE...OR 11 MILES SOUTHEAST OF
HOLDEN...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WARRENSBURG...CENTERVIEW AND FAYETTEVILLE.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3856 9384 3865 9396 3894 9373 3893 9350
3882 9350 3856 9379
TIME...MOT...LOC 0206Z 215DEG 47KT 3862 9384
CDBSpecial weather statement, May 11, 9:22 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CDT WED MAY 11 2011
MOZ021-022-029>031-038-120245-
CALDWELL MO-CARROLL MO-CLAY MO-CLINTON MO-LAFAYETTE MO-RAY MO-
922 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAY...CENTRAL LAFAYETTE...
SOUTHEASTERN CLINTON...NORTHEASTERN CLAY...WESTERN CARROLL AND
CALDWELL COUNTIES UNTIL 945 PM CDT...
AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAWSON TO WOODS
HEIGHTS TO WELLINGTON...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
RICHMOND...LEXINGTON...HAMILTON...HENRIETTA...HARDIN...POLO...
KINGSTON...COWGILL...ELMIRA...KNOXVILLE...RUSSELLVILLE...STET AND
KIDDER.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 37 AND 45.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3979 9409 3971 9389 3942 9367 3904 9395
3926 9411 3939 9434 3979 9418
TIME...MOT...LOC 0222Z 201DEG 40KT 3946 9424 3935 9406
3913 9390
CDBSpecial weather statement, May 11, 9:26 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
926 PM CDT WED MAY 11 2011
MOZ030-031-038-039-044-120300-
CARROLL MO-JOHNSON MO-LAFAYETTE MO-RAY MO-SALINE MO-
926 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE COUNTY IN
CENTRAL MISSOURI...AND SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL
MISSOURI...AND SOUTHEASTERN RAY...LAFAYETTE AND NORTHEASTERN JOHNSON
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1000 PM CDT...
AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
OAK GROVE TO 9 MILES NORTHWEST OF WARRENSBURG TO 6 MILES SOUTH OF
WARRENSBURG...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ODESSA...HIGGINSVILLE...CONCORDIA...LEXINGTON...SWEET SPRINGS...
MAYVIEW...CORDER...ALMA...HARDIN...BLACKBURN...WAVERLY...
NORBORNE...AULLVILLE...EMMA...DOVER...MOUNT LEONARD AND GRAND PASS.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 33 AND 68.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3884 9387 3892 9412 3893 9412 3936 9376
3929 9350 3904 9330 3894 9341 3894 9350
3885 9349 3862 9372
TIME...MOT...LOC 0226Z 211DEG 43KT 3899 9402 3893 9380
3875 9367
CDBLocal storm report, May 11, 9:43 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
943 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 4 NE EXCELSIOR SPRINGS 39.39N 94.18W
05/11/2011 E55 MPH RAY MO AMATEUR RADIO
DIME SIZED HAIL ALSO WAS REPORTED.
&&
SFORTINSpecial weather statement, May 11, 9:50 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
950 PM CDT WED MAY 11 2011
MOZ022-023-030>032-038-039-120315-
CALDWELL MO-CARROLL MO-CHARITON MO-LAFAYETTE MO-LIVINGSTON MO-RAY
MO-SALINE MO-
950 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SALINE...RAY...SOUTHERN
LIVINGSTON...NORTHEASTERN LAFAYETTE...SOUTHWESTERN CHARITON...CARROLL
AND SOUTHEASTERN CALDWELL COUNTIES UNTIL 1015 PM CDT...
AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ORRICK TO HARDIN TO
5 MILES NORTH OF CORDER TO SWEET SPRINGS...AND MOVING NORTHEAST AT 55
MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MARSHALL...CARROLLTON...NORBORNE...MALTA BEND...COWGILL...
BOSWORTH...BRAYMER...HALE...BRUNSWICK...RAYVILLE...MOUNT LEONARD...
GRAND PASS...RUSSELLVILLE...STET...WAKENDA...BOGARD...MIAMI...
TINA...DE WITT AND LUDLOW.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 64 AND 71.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3894 9335 3894 9344 3915 9363 3921 9386
3923 9415 3971 9384 3971 9344 3965 9319
3936 9298
TIME...MOT...LOC 0250Z 211DEG 50KT 3929 9405 3929 9379
3923 9356 3904 9340
CDBLocal storm report, May 11, 10:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1029 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG WARRENSBURG 38.76N 93.73W
05/11/2011 JOHNSON MO LAW ENFORCEMENT
100 BLOCK MAIN STREET IN WARRENSBURG, 2 THREE FOOT TREES
BLOWN DOWN. POWER LINES KNOCKED DOWN.
&&
KBRONISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:46 PM CDT | Special Weather Statement | EAX | Holt | 29 min |
| May 11, 8:41 PM CDT | Special Weather Statement | EAX | Henry | 34 min |
| May 11, 8:53 PM CDT | Special Weather Statement | EAX | Ray | 37 min |
| May 11, 9:06 PM CDT | Special Weather Statement | EAX | Johnson | 24 min |
| May 11, 9:22 PM CDT | Special Weather Statement | EAX | Caldwell, Ray | 23 min |
| May 11, 9:26 PM CDT | Special Weather Statement | EAX | Lafayette | 34 min |
| May 11, 9:50 PM CDT | Special Weather Statement | EAX | Carroll, Ray, Saline | 25 min |
| May 11, 9:57 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 143 days |
| May 12, 6:31 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 12 hr |
| May 12, 2:54 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 19 hr |
| May 12, 4:59 PM CDT | Special Weather Statement | EAX | Bates | 31 min |
| May 12, 5:11 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 36 min |
| May 12, 5:45 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 30 min |
| May 12, 6:12 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 21 min |
| May 12, 6:16 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis, Saline | 44 min |
| May 12, 6:42 PM CDT | Special Weather Statement | EAX | Pettis | 33 min |
| May 12, 6:54 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 36 min |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.